# SDR JJBA20250825053

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 48,005 hours, 30,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ABS20131A
- Part serial: 50051
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGANCY LIGHTS OUT. COCKPIT STEP, MAIN DOOR EXIT, AISLE LIGHT 1, MAIN ENTRANCE CEILING, EXIT AISLE CEILING LIGHT 1.	R+R EMERGANCY LIGHT BATT 1. OPS CHECK SAT
